# SDR HEEA063352

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075185101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUEMETER HAD CRACKED GLASS AND FADED RED LINE.
